# SDR P2EA99220

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Part number: 65454877
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NSP - FLT 707 - THIS IS A SUPPLEMENTAL/CLOSING ACTION FOR MRR 99220.  ON WALK-AROUND INSPECTION AFTER FLIGHT MAINTENANCE, CREW DISCOVERED THE CENTER BOOST PUMP DOOR P/N 65-45487-7 MISSING.  DEFERRED PER CDL 57-30-4.  REQUESTED PANEL.  REF:  DEFERRED ITEM C219980 BOOST PUMP PANEL MISSING.  INSTALLED BOOST PUMP COVER PANEL MM 57-30-11.  THIS CLEARS DEFERRED ITEM C 219980.  (X)
